Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hamdinger

Member
  • Posts

    72
  • Joined

  • Last visited

Reputation

17 Neutral

1 Follower

Profile Information

  • Gender
    Male

Recent Profile Visitors

2165 profile views
  1. Greetings my fellow accutane warriors! Just a note to say I am still around, still getting better, still getting drier, but I am in the throes of my final papers. I will be back on the board once this has all blown over. I hope you all are well! Wishing you peace, clear skin, and happy holiday times
  2. Yes, En1gma, I get that a lot, and it changes places almost every day. Mostly on my forehead.
  3. Thank you!! My derm prescribed doxycycline for the three or so months I had to wait to start zenatane, and my skin really improved during that time, so I started with a leg up. Here's what my skin looked like a month into the doxy: Eek. Argh. Kim: I take 20 mg in the morning and 40 mg at night. My doctor didn't say why he prescribes it like that, though. And you could put some vaseline on that angry lip spot. It's great for healing stuff! I say stick with the 40 mg.
  4. Derp that happened to me today! on my lower lip. It was great. I kinda grabbed the lip and stretched it and it just emerged, to my delight. Has anyone had their blackheads pop out yet? I've read this before on people's accutane logs, but I was still surprised when it happened to me. Three have gone so far like this. I just found them standing straight up on my skin ready to be brushed away Ahhh what a feeling. My skin has been looking awesome! Really small pimples this week that come a
  5. If the party is your main concern you could always wait til after that to up your dose. I think she's right in that you might just have to bite the bullet and get this over with once and for all. I'm still confused about the effectiveness of low vs. high doses, but when my derm suggested 60mg/day right off the bat I was just like "yes! we're gonna destroy them ALL!" However if you feel like your side effects are dangerous or intolerable, you know, you gotta do what you gotta do.
  6. Gah your derm sounds like a turd. The worst part is how long you had to wait and how dismissive she was. I think you should look for a different one. I found my really wonderful derm by reading online reviews. They were spot on. Long-term antibiotics are bad for your body and the rest of the world. They can knock out your healthy bacteria and cause all kinds of problems (digestive, fungal infections, oh my!). Antibiotic over-use has lead to higher rates of antibiotic resistance in bacteria a
  7. No worries Kim, it's stressful! Sometimes when I feel new acne forming in the very early stages I put ice on it, and that really helps! (Obviously, don't give yourself frost bite ) Also, take some ibuprofen or acetaminophen. If you can keep the inflammation down in the beginning I think it lessens the overall severity of the breakout. Also, it's not til Saturday, so you've got some time to heal! Good luck.
  8. dun dun dun, another zit bites the dust! Yeah!! Congrats I have another two weeks of school and then I plan to fully indulge in holiday fun times. Kim et al: My boyfriend used to wear contacts all the time and they always irritated his eyes. Now he wears glasses all the time and I think he looks even cuter. They're kinda retro and they add some personality to his look. I've been using saline eyedrops and it's working out so far. About nosebleeds: My nurse recommended a saline na
  9. Thanks Kim. Let me know what your doctor says. Welcome Mary! Je suis fan du Québec I lived in Montreal for a year and miss it a lot. Glad to hear things are going well for you. Also, my skin was unusually oily around the end of the 1st week and remains quite oily right now. But also peeling.
  10. Welcome to the club coffeegirl. Kim: is your hair still shedding? This morning in the shower a LOT of hair came off when I ran my fingers through my hair. Way more than usual. I love my hair and I am worried... Geez I was really hoping to sail through this but I dunno :/ Good vibes out to everyone today.
  11. ^ Well said! (Also, GO PACK! That was awesome yesterday.) OP, Congrats on having a date with a cool chick from the internet! Please don't call it off! You already told her about your acne and she has seen images of it and obviously she likes you if she fell in like with your far away internet self. And she said it doesn't bother her. Sounds like a keeper. I'm a lady, even though my gender somehow got switched <there. Been meaning to fix that... Anyways I have acne and I have a super f
  12. Kim: Curly hair?! That's crazy. What was it like before and how did it change? Bahaha derpface you crack me up Yeah, of course we know. Sorry to hear about your woes.
  13. Hey guys. I usually try to spend the weekend away from my computer cause I spend all week clinging to it for dear life. So here I am again with some bad news to report... I am having full blown side effects now, and they are kind of alarming! Here they are, in order from least to most concerning: Dry lips | No big deal there. I'm balming and it's fine. Flaky skin | Still not such a big deal. Been gently exfoliating and moisturizing and my face looks pretty normal except for the... Red fac
  14. Seems fishy, right? I think this is actually just someone from [Removed] trying to sell this Obagi stuff. "Be careful ordering Obagi products on amazon. I read a lot of it is fake. I bought mine off [Removed] as they have discounts and are a reputable website." <--- that seals it for me. It's unethical to mislead people like that.
×